# SDR S04852010

- Difficulty date: February 15, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Make and model: Boeing 737-800
- Aircraft serial: 29106
- Engine: Cfmint CFM567B26US
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: Illuminated
- Location: L3 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

738 B18611 RTO AT TPE DUE TO L3 CABIN DR WARNING LIGHT ON.  IAW AMM 05-51-07 FIGURE 201 BRAKE COOLING SCHEDULE SHOW NO SPECIAL PROCEDURES REQUIRED. PSEU FAULT HISTORY NO FAULT LEG WAS FOUND.  PFM L3 DOOR WARNING SWITCH FUNCTION CHECK NORMAL.  IAW FIM D633A103-CHI THE SUBJECT ITEM SHOULD BE AN INTERMITTENT FAULT.  ITEM CLOSE.
